Eur Rev Med Pharmacol Sci 2022; 26 (1): 278-283

DOI: 10.26355/eurrev_202201_27778

Acute embolisms in multiple arterial districts following Ad26.COV2-S vaccine

V. Murru, V. Cocco, C. Marras, A. Sestu, F. Marongiu, L. Saba, M.E. Cianchetti, A. Scuteri

Post-Graduate Medical School of Internal Medicine, University of Cagliari, Cagliari, Italy. angelo.scuteri@unica.it


A case of multiple arterial thrombosis/embolisms in a 74-year-old Caucasian man with no other cardiovascular risk factors who received Ad26.COV2-S vaccine 16 days before is reported. The unusual presentation required a longer diagnostic workup. The clinical manifestations and the therapy-specific response suggest an unusual presentation of Vaccine-induced immune thrombotic thrombocytopenia (VITT).

Free PDF Download

To cite this article

V. Murru, V. Cocco, C. Marras, A. Sestu, F. Marongiu, L. Saba, M.E. Cianchetti, A. Scuteri
Acute embolisms in multiple arterial districts following Ad26.COV2-S vaccine

Eur Rev Med Pharmacol Sci
Year: 2022
Vol. 26 - N. 1
Pages: 278-283
DOI: 10.26355/eurrev_202201_27778